# SDR USAAD96059

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45868
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1D36227321
- Condition: Cracked
- Location: Left
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLT NR 447 - DCA-BOS - TAIL COMPARTMENT HIGH TEMP LIGHT CAME ON DURING INITIAL CLIMB.  RETURNED TO FIELD.  REPLACED 8TH STAGE PNEUMATIC DUCT.  (M)
